# SDR IPXA2020091436164

- Difficulty date: August 23, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT INBOARD AILERON LT LOWER SKIN BENT OUTWARD AND CRACKED AT OUTBOARD CORNER.  REPLACED CRACKED LT INBOARD AILERON ASSY AND INSTALLED ON EO MD11-2700-74700, (MINOR).
